Publication:
Abelianized obstruction for fixed points of fiber-preserving maps of surface bundles

No Thumbnail Available

Date

2009-06-01

Advisor

Coadvisor

Graduate program

Undergraduate course

Journal Title

Journal ISSN

Volume Title

Publisher

Juliusz Schauder Ctr Nonlinear Studies

Type

Article

Access right

Acesso restrito

Abstract

Let f: M -> M be a fiber-preserving map where S -> M -> B is a bundle and S is a closed surface. We study the abelianized obstruction, which is a cohomology class in dimension 2, to deform f to a fixed point free map by a fiber-preserving homotopy. The vanishing of this obstruction is only a necessary condition in order to have such deformation, but in some cases it is sufficient. We describe this obstruction and we prove that the vanishing of this class is equivalent to the existence of solution of a system of equations over a certain group ring with coefficients given by Fox derivatives.

Description

Language

English

Citation

Topological Methods In Nonlinear Analysis. Torun: Juliusz Schauder Ctr Nonlinear Studies, v. 33, n. 2, p. 293-305, 2009.

Related itens

Sponsors

Units

Departments

Undergraduate courses

Graduate programs